Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A note on uniformization of Riemann surfaces by Ricci flow


Authors: Xiuxiong Chen, Peng Lu and Gang Tian
Journal: Proc. Amer. Math. Soc. 134 (2006), 3391-3393
MSC (2000): Primary 53C44
Published electronically: June 6, 2006
MathSciNet review: 2231924
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We clarify that the Ricci flow can be used to give an independent proof of the uniformization theorem of Riemann surfaces.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 53C44

Retrieve articles in all journals with MSC (2000): 53C44


Additional Information

Xiuxiong Chen
Affiliation: Department of Mathematics, University of Wisconsin, Madison, Wisconsin 53706
Email: xxchen@math.wisc.edu

Peng Lu
Affiliation: Department of Mathematics, University of Oregon, Eugene, Oregon 97403
Email: penglu@darkwing.uoregon.edu

Gang Tian
Affiliation: Department of Mathematics, Princeton University, Princeton, New Jersey 08544
Email: tian@math.princeton.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-06-08360-2
PII: S 0002-9939(06)08360-2
Keywords: Ricci flow, uniformization of Riemann surfaces
Received by editor(s): May 25, 2005
Received by editor(s) in revised form: June 3, 2005
Published electronically: June 6, 2006
Additional Notes: The authors were supported in part by NSF research grants.
Communicated by: Richard A. Wentworth
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.